Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 05:58:39 PM

Login with username, password and session length


Members
  • Total Members: 23060
  • Latest: Creme
Stats
  • Total Posts: 632129
  • Total Topics: 47863
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: starting Truvada / Norvir and Reyataz  (Read 988 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeme01

  • Member
  • Posts: 4
starting Truvada / Norvir and Reyataz
« on: June 10, 2009, 04:41:10 PM »
i just came back from the Doc and he prescribed me Truvada, Norvir and Reyataz he says there are minimal side effects -- anyone on this combination? still worried about having to take meds  :-[

Offline risred1

  • Member
  • Posts: 419
  • My Source for Supps - www.newyorkbuyersclub.org
Re: starting Truvada / Norvir and Reyataz
« Reply #1 on: June 10, 2009, 05:24:20 PM »
Mike, you can check out my thread, which is about my initial reactions to Reyatz, Norvir, Truvada which is pretty much day by day recounting of the experience. It is ongoing and I'm up to 20 doses.

I would say it has been relatively easy.

If you check this forum, you'll see reassurances that it works and is easy enough.

we are all different and react differently. but this is what I've noted,

Gastric upset... There are some gastric upset that can occur. I took preventative measures. Fiber and glutamine drink and Yogurt drink to wash the pills down. Activa drinkable yogurt. and I had a english muffin with peanut butter and jelly or honey for breakfast.

i was drinking coffee, but that might add to the upset, so I stopped. Switched to tea, and now I'm off caffeine for now. Although, if I get a headache, I'll take some.

Generally Mild gastic effect. Some gas, (truvada), Some rumbling. I did not have diarrhea. But the Fiber/glutamine/yogurt may have helped stabilize it... but who knows.

If at all I felt nausea, I took a freezed dried ginger cap. Ginger in known for it anti nausea affects. I took maybe 3 caps.

Occasional headache perhap in the afternoon if your dosing in the morning. Like a caffeine withdrawl headache. i did take some sips of pepsi, and it helped alot.

Afternoon, you might feel it in your head. Just a feeling or a mild pressure in your head. Yesterday i had a headache, today, I have this slight pressure feeling.

Oh, and I started feeling in general better almost immediately. Since I've been POZ for 5 years without meds, over the last 6 months, I've not been feeling well at all. Quickly, I just started feeling better in just a few days.

After the 1st week, i didn't really notice any sides. I continue with my breakfast routine though. I even had a hard physical weekend out and about and it wasn't a problem... felt pretty good, and when i was recovering from the exertion, it only took me 1 day to recover, not 4 as it was before.

After two weeks, I had to change my combo and add norvir... its a long story and in my log. So I'm going through another adjustment. I thought it would be cake, but yesterday, day 5 of the revised combo, i actually felt the worst. I had a headache and got tired. But better on day 6.

My digestive performance has improved dramatically. I'm sure that the yogurt/fiber and glutamine are helping, but its been much better. I'm not as tired all the time. Don't need a nap. And started staying up really late. (too late... get your sleep in the transition!)

Feedback I've had is that the Reyataz/Truvada/Norvir combo is generally very good, and better than what one thinks in term of the problems with other meds.

I also sponsored a thread asking if you can do it again, would you start sooner?

check that out.. your fear may be based upon past perception.
risred1 - hiv +
02/07 CD4 404 - 27% - VL 15k
10/07 CD4 484 - 31% - VL 45k
05/08 CD4 414 - 26% - VL 70k
01/09 CD4 365 - 23% - VL 65k
05/09 CD4 291 - 23% - VL 115k - Started Meds - Reyataz/Truvada
06/09 CD4 394 - ?% - VL 1200 - Boosted Reyataz with Norvir and Truvada
07/09 CD4 441 - ?% - VL 118 - Boosted Reyataz with Norvir and Truvada
09/09 CD4 375 - ?% - VL Undetectable - Boosted Reyataz with Norvir and Truvada
12/09 CD4 595 - ?% - VL Undetectable - VIT D 34 - Reyataz/Truvada/Norvir

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: starting Truvada / Norvir and Reyataz
« Reply #2 on: June 10, 2009, 07:41:33 PM »
I changed to that combo and love it. I've been on it 2 years this March and It is  breeze to compare with Acripla
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.